# SDR DL76L060292

- Difficulty date: April 20, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 47,469 hours, 7,318 cycles
- Engine: Pwa PW4060
- Engine time: 46,135 hours, 47,274 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 218080001
- Condition: Stuck
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

R ENG ON START REACHED 25 PERCENT N2 FUEL ON EGT WENT TO 309 THEN TEMP AND N2 FAILED TO RISE FURTHER.  ON 2ND ATTEMPT ENG START VALVE LIGHT ILLUM.  RTB MANUALLY STARTED ENG.  FWD MCO PER MEL 80-00-02.  REPLACED START VLV, PERFORMED ENG START, OPS CHECK OK.  MCO AND PL REMOVED.
